View Single Post
  #69  
Old 07-02-2020, 10:50 AM
tmikes tmikes is online now
Senior Member
 
Join Date: Apr 2017
Posts: 1,571
Default

Quote:
Originally Posted by tbsxmcr16 View Post
weird. i seem to stick to lower dose on orals because of sides and im on 10mg of superdrol (worked up from 2.5mg) and i feel great, more energy, great strength pre workout but i def do not have that dry grainy look. my diet is clean but decent amount of carbs because heard it works well with it. if anything i look like im holding water. BP is good, took adex yesterday just to be sure estrogen wise, dried me out a little but seems odd that im having seemingly opposite than most and im not a veteran (few diff orals with trt). maybe some stomach discomfort but no other sides (knock on wood). its from a very reputable source on here before anyone mentions it could be something else.
The obvious problem is your nutrition. You really need to sort this out otherwise your wasting your time taking steroids. You will lose all gains after the cycle due to your diet not being adequate enough to support the tissue.

You have no idea of the posterís nutritional plan you quoted above during his run to provide the look he described above. I feel your answer isnít in an injection or a tablet ...its food ...thatís were your answer is at this stage.

Also, didnít you mention you were taking a statin med for high blood pressure?
If so, it better be good.

When was the last time you had bloods drawn to see all the pertinent information? What was your estrogen number last time?
__________________
www*RACETROPIN*com
Reply With Quote